# SDR SWIA202507140422

- Difficulty date: April 22, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL DEPRESSOR IS DAMAGED FS349.00 STGR4L -5L. (MARKED)  (C-CHECK RO 07/11/2025)REPAIRED DAMAGE TO PAX DOOR SEAL DEPRESSOR APROX FS 349.00 STGR 4L-5L REF REO 601R53-22-033 REV -D DATED 2014/02/17. COMPLIED WITH REO 601R53-22-033 REV -D DATED 2014/02/17. SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
